# SDR UATA202402023312

- Difficulty date: January 23, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 17,393 hours, 14,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Part time: 17,393 hours, 14,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE AIRFRAME PER AD2022-17-06, AOT C212-53-0001 AND SB212-53-0055, A CRACK OF 0.070" WAS FOUND ON THE FUSELAGE SKIN IN THE AREA OUTLINED TO BE INSPECTED BY THE AOT. THE OEM HAS BEEN CONTACTED, HE SITUATION REPORTED, AND A REPAIR SCHEME REQUESTED. THE OEM REPLIED WITH A SATISFACTORY EA AND RDAS.
